# SDR COMA2010091790012

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 7,444 hours, 4,597 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM ORD RECEIVED FWD CARGO DOOR CAUTION AND PROX SYSTEM FAULT MSG.  EMERGENCY DECLARED, A/C DIVERTED TO CVG LANDED SAFELY.  INSPECTED A/C AND FOUND FWD CARGO DOOR HANDLE RELEASE BUTTON PARTLY OUT.  RESET HANDLE, NO FURTHER DEFECTS NOTED.  OPS CHECK GOOD.
